# SDR SWIA201127473

- Difficulty date: May 14, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 22,990 hours, 16,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED ON LEFT AND RIGHT SIDES.  (C-CHECK)  REPLACED FS 280 BEAM PER SRM.
